# SDR CA990907072

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 261280
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CRACK FOUND UNDER PROP REAR CONE.  CRACK IS HALF WAY AROUND THE CRANK.
